It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 Showing 1 - 20 of 32 for ringing in ears atenolol. (0.145 seconds)


... Thanks for the replies! I haven't checked with the FDA, and did not do any research so far on the Atenolol causing the tinnitus, but, thanks, Bethsheba, for letting me know that is probably what is causing it. ... (21 replies)
... my pre high blood pressure glasses. My physician, my optometrist, the er doctor, and the er ophthamologist all denied that bp medication was causing the changes in my vision. I have since read otherwise. Blurred vision is listed as a symptom of overdose or as a side effect for a number of bp medications!! ... (21 replies)
... and in talking to the doctor, I asked him if he was, by chance, familiar with ototoxic drugs. He said yes, and in the course of our talk, he said high blood pressure can also affect a person't eyesight, and some of the meds can indeed cause ringing in the ears. ... (21 replies)

... Marantz, just fyi, a side effect of atenolol is tinnitus so if you had tinnitus before going on bp meds, your tinnitus may be aggravated by the med. ... (21 replies)
... I was having 'ringing in my ears' before I went to my GP and I still have it despite being on Atenolol for HBP. ... (21 replies)
... p meds. I have to admit the Atenolol did bring mine down some, but I don't think I really needed it in the first place. ... (21 replies)
... n you stop a beta blocker quickly, sometimes the blood flow to the heart is slowed down, and that means that oxygen isn't get to the heart fast enough, resulting in pain. It usually takes place within one or two days after withdrawal, is only temporary and doesn't permently damage the heart... ... (21 replies)
... I didn't know that pain I had in my chest following my abrupt withdrawal from Atenolol was actually angina. ... (21 replies)
... Marantz, interesting, very interesting. Do let us know if you learn anything further! That cardiologist is a brave one and I would be interested in knowing more what she has to say. ... (21 replies)
... Yes, bp meds can cause weight gain, a side effect they don't like to talk about because weight gain elevates bp. I have read that beta blockers in particular slow the heart and therefore slow the metabolism so even if you eat the same foods and maintain the same activity levels, you will gain weight. ... (21 replies)
... As a newbie, I don't know if all BB's are the same. I imagine they are though. I read elsewhere that beta blockers are being phased out in the UK. I also understand they were never intended for people with HBP. Originally, they were for patients with heart problems. ... (21 replies)
... Hi Flowergirl, I did read your other post concerning the new blood pressure med and I responded to it, hope you caught my reponse. You know, I am beginning to think I just want to get off the Atenolol, and take nothing at all for awhile, and see what happens. My b/p ranges around 135/80ish most of the time, and I think that isn't too bad. I know the doctors would prefer it... (21 replies)
... Bethsheba, Yes, I thought the eye doc was very nice in taking the time to talk to me about the blood pressure meds, and this is the first time I had gone to him. ... (21 replies)
... I was only on the atenolol about 4 weeks when I stopped taking it cold turkey. ... (21 replies)
... No problem Beth. Thanks for the information about Atenolol and Tinitus as well. It would explain why it hasn't gone away. ... (21 replies)
... Judy, one of the side effects of atenolol is tinnitus so if you're taking it, it may be causing the problem. ... (21 replies)
... P meds. I know there are a lot of drugs out there that are considered "ototoxic" and wondering if Atenolol is under this classification. I also have very bad discs in my neck, and am trying to find out if it is my neck or the meds that might be causing it. ... (21 replies)
... I'm not saying that meds can't aggravate an existing condition, but in my case there was no existing condition to aggravate. I didn't have health "problems" until I started taking bp medication. ... (22 replies)
... s seem to irritate these things, and make them worse. And if you don't have these problems, the meds seem to create issues, like the muscle weakness, dizziness, ringing in ears, breathing problems, etc. What a decision, though, take them and suffer from side effects, or don't take them and have a stroke! ... (22 replies)
... PLEASE help. Has anyone experienced ringing in the ears with their blood pressure medication? ... (1 replies)


Associated Tags: atenolol, benicar, hydrochlorothiazide, lisinopril, norvasc, potassium

Pages: 1 2

All times are GMT -7. The time now is 11:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!